# SDR CALA9900044

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOPERATIVE (NO SOUND).  CLEANED CONTACTS AND OPS CHECK NORMAL PER MM 25-62-00.
